Addiction: Substance Abuse Community
Pain Pills Withdrawal, double time
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Pain Pills Withdrawal, double time

My name is Mark and I have been an addict to pain pills numerous times through out my life. My last binge lasted 5 months, ending about a week ago. Perks, Vics, Oxy ... u name it. And I was off of them for about 7 days, withdrawal was awfulll of course, but on day 6 i felt pretty good. But temptation set in and I relapsed , I have been on a very lose dose. 10mg Perks a day for about 4 days. I want to stop again. I just fear I will go through the same withdrawal, is this true? I am stopping again either way, I would just like to know what I am in store for. I hope it wont be as bad, because   of work, and classes. Any words of advice or knowledge is helpfull.
Thank you.
Tonight, Sunday I took my last 10mg perk, I was originally on about 30mg to 40mg a day.
Again, I want to stop, just feeling how I did on day six again, being myself without anything else was awesome. I just want in idea if this withdrawal will be as bad as 5 months daily.
Thanks again, Mark
2 Comments Post a Comment
Blank
495284 tn?1333897642
Hi and welcome.  The wd's will be what they are.  This part is only temporary.  I would focus more on the mental aspect of this addiction.  Cutting your sources is the first thing.  Staying away from people who use is also important.  You need to surround yourself with people who will support you in your recovery.  Try and stay as active as you can right now.  Make sure you are drinking plenty of fluids also.  Keep posting as others will chime in.  I am really happy you are wanting to get your life back.  Stay positive and fight for you, you are worth it~
Blank
2107676 tn?1388977459
I think the initial withdrawals will be milder but since you didn't really recover from your first withdrawal you will probably have the typical symptoms like lack of sleep and energy.  Just hang in there and give your body a chance to recover.  
Take Sara's advice so you can STAY clean.  It's worth it.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
Avatar m tn
Blank
gnarly_1
phoenix, AZ
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
406584 tn?1399591666
Blank
10356
4522800 tn?1459192030
Blank
VICourageous
ID
3197167 tn?1348972206
Blank
clean_in_ks
KS
Avatar f tn
Blank
jifmoc
los angeles, CA